# SDR AALA202504219714

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 28,297 hours, 11,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR WILL NOT LATCH OPEN. MAINTENANCE FOUND THE L4 DOOR GUST LOCK WAS INTERMITTENT AND REPLACED THE GUST LOCK ASSEMBLY PER AMM 52-13-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
